# SDR IXXA11SMN090S

- Difficulty date: June 8, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Condition: Worn
- Location: Thrust Reverser
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND NR 3 ENGINE THRUST REVERSER RT COWL FIXED STRUCTURE WEB FLANGE WORN AT STA YN 203.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED FRAME SEGMENT. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 07/22/11, DWG ED-5382 DATED 06/13/11, MM, SRM 51-1-20D, SRM 51-3-0, DPS 4.710 REV "L", SRM 51-1-4, SRM 51-3-0, AND SRM 51-3-1.
